It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 17 of 17 for cipro cause neuropathy. (0.003 seconds)


... Also, I took Cipro for decades. There are plenty of lawsuits alleging Cipro caused neuropathy. ... (29 replies)
... (9 replies)
... Yes, fluoroquinolones (Levaquin, Cipro, Avelox, Tequin, etc...) can all cause neuropathy, along with a whole host of other problems (tendon/ligament/joint damage, anxiety, fatigue, depersonalization, brain fog, tinnitus, the list goes on and on...). Permanent disability is possible, but mostly not likely...most people do recover from these adverse reactions, but depending... (9 replies)

... research facility. They have all given up on finding the "cause" of the Peripheral Neuropathy in my feet, legs, and hands. He literally told me don't come back, all you can do now is go to a pain specialist. ... (1 replies)
... x a week. My weight has fluctuated since I stopped playing baseball but I've never been more than 30 lbs overweight, and that's why the diagnosis of prediabetic neuropathy did not fit in my mind. ... (21 replies)
Cipro Reaction
Apr 4, 2012
... in my feet which spread to my legs, buttocks and lower back. Nerve conduction study results were normal. My neurologist believes that I have sensory small fiber neuropathy and prescribed Lyrica for pain. She can find no other cause except the Cipro. ... (0 replies)
... Hi. I have had pins and needles in left foot for over two years. Took cipro for infection and believe this may be cause. Constant pins and needles which I've just dealt with. ... (43 replies)
... I'm on the most numerous cases where the cause is unknown... ... (7 replies)
... look at the meds I was taking and immediately jumped to the conclusion I was having a psych issue. He asked if I was under a lot of stress because stress could cause these symptoms. Of course that wasn't the issue. I was having a durg interaction between Cipro for a UTI and Cybalta for the neuropathy pain. ... (23 replies)
... he amout you used to drink, no way known could alcohol be related to your troubles, it certainly can aggravate pre existing nerve damage, patients with alcoholic neuropathy usually have very low B1 levels. ... (21 replies)
... Have you gone to Therapth on line? They have excellent information regarding the test. Also your dr would have received a report from them giving not only the results, but possible causes, for example, my ankle was normal so the report stated I had non-length type which can be associated with sjogrens along other causes. You definitely need to get a copy of the report and... (5 replies)
... These drugs cause neuropathy, but more specifically, neuritis. Your small fingers are going numb because of possible nerve inflammation in your elbows. ... (6 replies)
... These are all used to treat infections, and can CAUSE neuropathy, among other things. The adverse reactions caused by these drugs can go on for years after taking them. ... (17 replies)
... Hi, has anyone mentioned that it is possible for Ciprofloxacin to cause neurological symptoms ? ... (6 replies)
... Have either of you (who are complaining about these similar problems) taken any fluoroquinolone antibiotics (Cipro, Levaquin, Tequin, Avelox, etc...) in your lifetime? This class of drugs can cause all of your ailments (peripheral neuropathy, shooting/stabbing/ripping pains, periodic limb movement disorder (myoclonic jerks), muscle fasciculations, fatigue, brain fog,... (4 replies)
... are. They are actually a fairly common cause of neuropathy, along with muscle fasciculations, tendon damage, fibromyalgia...the list goes on and on. ... (4 replies)
Fluoroquinolone
May 30, 2010
... Here in Mexico they give you Cipro like candies. ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 08:59 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!